Introduction: Children having hemolytic anemias who have received multiple blood transfusions exhibit a rare complication of development of hypertension and seizures following transfusion, which may or may not be associated with intracranial hemorrhage. Case description: A 9-year-old boy presented with history of progressive paleness of body and weakness for the 30 days. There was a history of blood transfusion one week ago and multiple transfusions for one year of age. Examination revealed tachycardia, tachypnea, severe pallor and splenohepatomegaly. Blood work revealed a hemoglobin level of 4.0 grams with peripheral smear findings suggestive of hemolytic anemia. After blood transfusion, child complained of difficulty in breathing, vomiting and visual loss, followed by convulsions. Blood pressure was 180/110 mmHg. Seizure was controlled with intravenous midazolam and hypertension with furosemide and labetalol. CT brain was normal. As hypertension got under control, child gradually gained consciousness. Conclusion: A less intensive transfusion regimen among such patients along with prompt management of hypertension can prevent this potentially fatal syndrome.